MAUDE Adverse Event Report: SMITHS MEDICAL, ASD, INC. CUSTOM 4.0 FLEXTEND CUFFLESS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL, ASD, INC. CUSTOM 4.0 FLEXTEND CUFFLESS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number FU17LN40NSE956N
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the obturator in the custom 4.0 flextend cuffless tracheostomy tube was excessively short.The issue was noticed while trying to perform a trach change.No patient injury.

Brand Name
CUSTOM 4.0 FLEXTEND CUFFLESS TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL, ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7477170
Report Number3012307300-2018-01252
Device Sequence Number1768857
Product Code JOH
UDI-Device Identifier15019517134278
UDI-Public15019517134278
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Expiration Date12/11/2022
Device Catalogue NumberFU17LN40NSE956N
Device Lot NumberSS012058
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1